# SDR HEEA955075

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2251A
- Make and model: Bell 206L-1
- Aircraft serial: 45755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 206033201249
- Condition: Mis Mfg
- Location: Roof
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF PANEL ALONG AFT EDGE HAVE INSUFFICIENT EDGE DISTANCE TO LOCATE RIVETS.  PANEL HAS 4 EACH 1/4" INSERTS ON L/H AND 4 EACH 1/4" INSERTS ON R/H WING WALK AREA THAT ARE NOT REQUIRED.  INSERTS IN CENTER AREA OF PANEL APPEAR TO BE 3/16" TOO FAR TO THE R/H SIDE OF THE PANEL.  IF PANEL IS MOVED LEFT TO COMPENSATE FOR 3/16" DIFFERENCE THE CONTOUR OF THE PANEL AND TRANSIITON AREAS DO NOT FIT AIRFRAME.
